Journal article

Wound leak after intravitreal injection of bevacizumab.

Sanjeewa S Wickremasinghe, Kira Michalova, Robyn H Guymer, C Alex Harper

Retinal Cases & Brief Reports | Published : 2008

Abstract

PURPOSE: To report an occurrence of wound leak from the injection site after intravitreal injection of bevacizumab. A possible underlying etiology is discussed. METHODS: A single injection of bevacizumab was given for treatment of choroidal neovascularization complicating previous choroidal rupture. RESULTS: A reduction in vision and hypotony were noted 1 day after injection. With conservative management, there was spontaneous resolution of the wound leak. CONCLUSION: The risk of wound leak after intravitreal injection may be higher for younger patients and those who have undergone vitrectomy. All patients and clinicians, however, should be alert to vision decline after injection, and prompt..

View full abstract